# SDR 01FDEA00698

- Difficulty date: August 11, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE & CORROSION IN UPR FLANGE OF FRAME AT BS 1110.  R&R FRAME PER SRM 51-40-3.
